# SDR UPS03840726

- Difficulty date: May 14, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  MAIN CABIN FLOORBEAM T-CAP FOUND BLENDED ON FROM AN EXISTING REPAIR STA 1620 LBL 48.  FABBED REPAIR ANGLE IAW DC8 SRM 53-2-0 FIG 1B.  ALODINED & PRIMED ANGLES IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLES IAW DC8 SRM 51-1-20D.
